# SDR SIMA20150422006

- Difficulty date: April 22, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 25,571 hours, 21,647 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 12042177513
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN DV WINDOW HAS CRACK ON LOWER EDGE.  R & R CAPTAIN EMER EXIT DV WINDOW IAW AMM 56-11-01.  LEAK CHECKED GOOD.
